Skip to main content

Dariusz Wilczynski Ph.D.

Profile Picture

Mathematics and Statistics

Associate Professor

Associate Professor

Contact Information

Office Location: Animal Science (ANSC) 204
DialPhone: (435) 797-0747
SendEmail: dariusz.wilczynski@usu.edu


Educational Background

PhD, Mathematics, Indiana University, 1987
MS, Mathematics, Adam Mickiewicz University, 1978

Research Interests

Geometric and Algebraic Topology, Noncommutative Algebra

Awards

Esther L. Kinsley Outstanding Ph.D. Dissertation Award, 1988

Indiana University

Publications - Abstracts

    Publications - Books & Book Chapters

      * Has not been peer reviewed

      Publications - Fact Sheets

        * Has not been peer reviewed

        Publications - Curriculum

          * Has not been peer reviewed

          Publications - Journal Articles

            Academic Journal

          • Wilczynski, D.M, (2014). On the Fundamental Theorem of Algebra for Polynomial Equations over Real Composition Algebras. Journal of Pure and Applied Algebra, 218, 1195-1205.
          • Wilczynski, D.M, Lee, R., (2001). Erratum to "Genus inequalities and four-dimensional surgery". Topology, 40, 1123.
          • Wilczynski, D.M, Lee, R., , (2000). Genus inequalities and four-dimensional surgery. Topology, 39, 311-330.
          • Wilczynski, D.M, Lee, R., (1997). Representing homology classes by locally flat surfaces of minimum genus. Amer. J. Math., 119, 1119-1137.
          • Wilczynski, D.M, Bauer, S., (1996). On the topological classication of pseudofree group actions on 4-manifolds: II. K-Theory, 10, 491-516.
          • Wilczynski, D.M, (1994). On the topological classication of pseudofree group actions on 4-manifolds: I. Mathematische Zeitschrift, 217, 335-366.
          • Wilczynski, D.M, Lee, R., (1993). Representing homology classes by locally flat 2-spheres. K-Theory , 7, 333-367.
          • Wilczynski, D.M, Lee, R., (1992). Correction to "Locally flat 2-spheres in simply connected 4-manifolds". Comment. Math. Helv., 67, 334-335.
          • Wilczynski, D.M, (1991). Periodic maps on simply connected four-manifolds. Topology, 30, 55-65.
          • Wilczynski, D.M, Lee, R., (1990). Locally flat 2-spheres in simply connected 4-manifolds. Comment. Math. Helv., 65, 388-412.
          • Wilczynski, D.M, (1990). Symmetries of homology complex projective planes. Mathematische Zeitschrift, 203, 309-319.
          • Wilczynski, D.M, (1988). Group actions on the Chern manifold. Mathematische Annalen, 281, 333-339.
          • Wilczynski, D.M, (1987). Group actions on the complex projective plane. Trans. Amer. Math. Soc., 303, 707-731.
          • Wilczynski, D.M, (1984). Fixed point free equivariant homotopy classes. Fundamenta Math., 123, 47-60.
          • Wilczynski, D.M, (1983). Note on the Equivariant Extension Theorem. Bull. Pol. Acad. Sci. Ser. Math., 31, 35-40.

          * Has not been peer reviewed

          Publications - Literary Journal

            * Has not been peer reviewed

            Publications - MultiMedia

              * Has not been peer reviewed

              Publications - Technical Reports

                Research Reports

              • Wilczynski, D.M, (1987). Group actions on homology complex projective planes. Ph.D. thesis, Indiana University

              * Has not been peer reviewed

              Publications - Translations & Transcripts

                Publications - Other

                  * Has not been peer reviewed

                  Scheduled Teaching

                  MATH 4310 - Introduction to Algebraic Structures, Spring 2017

                  MATH 5310 - Introduction to Modern Algebra, Spring 2017

                  MATH 6320 - Modern Algebra, Spring 2017

                  MATH 1220 - Calculus II, Fall 2016

                  MATH 6310 - Modern Algebra, Fall 2016

                  MATH 5310 - Introduction to Modern Algebra, Spring 2016

                  MATH 1220 - Calculus II, Fall 2015

                  MATH 5510 - Introduction to Topology, Fall 2015

                  MATH 1220 - Calculus II, Spring 2015

                  MATH 6320 - Modern Algebra, Spring 2015

                  MATH 2210 - Multivariable Calculus, Spring 2015

                  MATH 6310 - Modern Algebra, Fall 2014

                  MATH 2210 - Multivariable Calculus, Fall 2014

                  MATH 2210 - Multivariable Calculus, Fall 2014

                  MATH 4310 - Introduction to Algebraic Structures, Spring 2014

                  MATH 5310 - Introduction to Modern Algebra, Spring 2014

                  MATH 6510 - Topology, Spring 2014

                  MATH 4310 - Introduction to Algebraic Structures, Fall 2013

                  MATH 5510 - Introduction to Topology, Fall 2013

                  MATH 2210 - Multivariable Calculus, Fall 2013

                  MATH 6320 - Modern Algebra, Spring 2013

                  MATH 2210 - Multivariable Calculus, Spring 2013

                  MATH 2210 - Multivariable Calculus, Spring 2013

                  MATH 6310 - Modern Algebra, Fall 2012

                  MATH 2210 - Multivariable Calculus, Fall 2012

                  MATH 5310 - Introduction to Modern Algebra, Spring 2012

                  MATH 6510 - Topology, Spring 2012

                  MATH 4310 - Introduction to Algebraic Structures, Fall 2011

                  MATH 5510 - Introduction to Topology, Fall 2011

                  MATH 4310 - INTRO ALGEBRAIC STRUC (CI), Spring 2011

                  MATH 6320 - MODERN ALGEBRA, Spring 2011

                  MATH 6310 - Modern Algebra, Fall 2010

                  MATH 2210 - Multivariable Calculus, Fall 2010


                  Graduate Students Mentored

                  Piotr Runge, Mathematics & Statistics 2009
                  Daniel Murphree, Mathematics & Statistics 2009
                  Serge Ballif, Mathematics & Statistics 2007